FREE* standard delivery with Health & Beautycard
*no minimum spend

Date of birth: We need to confirm your date of birth in order to add this product to your basket.

Superdrug Cold Relief Powder 10s


19.90p each

1 Health & Beautycard points

Log in to add product to Wishlists

You can only use PayPal to buy a subscription product

Superdrug Hot Lemon Cold Relief Powders give effective relief from the symptoms of cold and flu.




Effective cold and flu relief.

Warnings or Restrictions

Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine.Talk to a doctor at once if you take too much of this medicine even if you feel well. This is because too much paracetamol can cause delayed, serious liver damage. Do not use: If you are allergic to paracetamol or any of the other ingredients. Take care: Check with a doctor or pharmacist before using the product if you suffer from kidney or liver disease (including alcoholic liver disease). Using other medicines: Colestyramine (lowers cholesterol) may reduce absorption of paracetamol. Metoclopramide and domperidone (used to relieve sickness) may increase the absorption of paracetamol. Prolonged regular daily use of paracetamol may increase the effects of blood thinning drugs (e.g. Warfarin), with increased risks of bleeding. Occasional doses have no significant effect. Each sachet contains 2.7g of sucrose. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicinal product. This should be taken into account in patients with diabetes mellitus. Each sachet contains 140mg of sodium. This should be taken into consideration by patients on a controlled sodium diet.

Product Specification

Active Ingredient: Each sachet contains: Paracetamol 650mg. Also contains: Ascorbic Acid, E300, Sucrose, Sodium Citrate E331, Citric Acid E330, Tartaric Acid E334, Sodium Cyclamate E952, Spray Dried Lemon Juice, Lemon Aroma, Starch E1442, Turmeric Extract Powder E100.

Size (10) Unit (EA) Height (9.2) Width (8.5) Depth (3.8)

Product code: 607650


Carton - Card widely recycled.

Product Uses

Powder for oral solution. Adults, the elderly and children over 12 years: Empty the contents of one sachet into a tumbler and fill with hot water. Stir until dissolved. The above dose may be taken every 4 hours up to a maximum of 4 sachets in any 24 hour period. If symptoms persist, consult your doctor. Do not give to children under 12 years. Do not exceed the stated dose.

Tips & Advice

Side effects are rare. Very rare cases of serious skin reactions have been reported. Blood disorders including unusual bruising or bleeding, frequent sore throats, fever or mouth ulcers. If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed on this carton. You can also report side effects directly via the Yellow Card Scheme at: By reporting side effects you can help provide more information on the safety of this medicine.

Select your country to view your delivery options:

FREE Standard Delivery for Health & Beautycard Members

United Kingdom

Standard Delivery - £3

order before 2pm - arrives 3 to 5 days

Premium Delivery - £5.50

order before 2pm - arrives next day

Standard Order & Collect - FREE

order before 2pm - arrives within 3 days

Next Day Order & Collect - £1.50*

order before 6pm - arrives next day after 1pm
*FREE with orders over £10

FREE Standard Delivery for Health & Beautycard Members

Republic of Ireland

Standard Delivery - £3

order before 2pm - arrives 3 to 5 days

Order & Collect - FREE

order before 2pm - arrives within 3 days

Please note the following:
  • We do not deliver on Sundays or bank holidays.
  • Next day Store Delivery Available for collection next day after 1pm if ordered before 6pm today: £1.50 or FREE with orders over £10. Please Note: Unfortunately we cannot guarantee 1pm next day delivery to a small number of our stores: Buckie, Fort William, Fraserburgh, Inverurie, Oban, Peterhead, Stornoway and Wick.
  • FREE Standard Delivery for registered Health & Beautycard customers will be added at the last stage of check out. No minimum spend required.
  • Order cut-off for all delivery services is 2pm (UK time). Orders placed after 2pm will be treated, for the purposes of delivery, as having been placed the next working day.
  • Working days are defined as Monday - Friday (excluding bank and public holidays) - therefore any orders placed after 2pm on Friday will not be processed until Monday.
  • Delivery will be through Royal Mail.
  • Larger deliveries may require a signature to confirm receipt. If a signature cannot be obtained, the carrier may ask a neighbour to sign for the delivery. Deliveries that require a signature will not be left if a signature cannot be obtained. If the carrier leaves the delivery with a neighbour or at your local post office, they will leave a card for you telling you where it is.
  • Where a signature is given by someone other than you or the parcel is left at your local post office, the order will be treated as having been delivered.
  • You may, when placing your order online, specify a different delivery address than your payment address if that is more convenient for you.
  • All delivery timescales are approximate and subject to availability. The precise timing of a delivery cannot be specified.
  • Customers are advised that next day delivery is not available for orders to be delivered to the Isle of Wight, Channel Islands, Scottish Islands or BFPO addresses.
  • Customers are also advised that we are unable to send aerosols or flammable products to Northern Ireland, Channel Islands, Scottish Islands or BFPO addresses.

For information on how to track your order, please click here.